Facebook Instagram Twitter RSS Feed Back to top

Applications of the Hausdorff approach to semicontinuous functions

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Anna Kucia - Andrzej Nowak

Details:

Year, pages: 2000, 239 - 247
About article:
Let $(T,Scr T)$ be a measurable space, $X$ a metric space, $D$ a subset of $T× X$, and $f$ a real-valued function on $D$. We give sufficient conditions for $f$ to be the limit of an increasing sequence of Carathéodory functions. The proof of the main theorem is based on the parametrization of a Hausdorff formula for l.s.c. functions.
How to cite:
ISO 690:
Kucia, A., Nowak, A. 2000. Applications of the Hausdorff approach to semicontinuous functions. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 239-247. 1210-3195.

APA:
Kucia, A., Nowak, A. (2000). Applications of the Hausdorff approach to semicontinuous functions. Tatra Mountains Mathematical Publications, 19(2), 239-247. 1210-3195.